# SDR 98ZZZX361

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3878T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30203
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: C4191
- Condition: Defective
- Location: Propeller Gov
- Part time: 3,940 hours
- Component: Hartzl, F27A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR DRIVE GEAR HAS SHARP INDICATION AT BASE OF TOOTH EXTENDING AROUND CORNER.
